# SDR SWAA042878

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 49,627 hours, 44,757 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM AT BS 727, RBL 6.30, CRACKED.  REPAIRED KEEL BEAM PER EA.
